# SDR 04172006D

- Difficulty date: April 15, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 24,426 hours, 26,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY LIGHTS WILL NOT STAY ON DURING TESTING.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED.
